# SDR DALA1105169855

- Difficulty date: January 22, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Bs 340-440 L25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOORJAMB LOWER INTERIOR DOUBLER HAS INCOMING DRILL STARTS AND NUMEROUS HOLES FROM PREVIOUS REPAIRS.  CUTOUT INNER DOOR JAMB DOUBLER STA 340-440 AT L25R.  LOCATED AND DRILLED NEW DOUBLER 9962455-25 IAW SRM 51-10-2. HFEC    INSP AREA IAW MDT SPM 06-10-01 NO CRACKS NOTED.  INSTALLED NEW DOUBLER AND 2EA SPLICE DOUBLERS IAW ER/A 487369-14, REV A, P134. CORRECTED, REQUIRED INSPECTION COMPLETED.
